Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Overdose of paracetamol, to cure headache. Blood changed, due to overdose tab. Is it serious?

Hi I took a lot of paracetamol one night to get a head ache away I went to a@e as they said I had 110% in my blood and started shouting make me feel so small I had two bags to clear my blood but the bag what I ment to have on for 16 hours I never I discharged myself as never wanted to kill myself just wanted headache to go, now I feel tender in my tummy and sick but not bein sick, am I dying, the doctors have worried me so much am 27 and 10 stone 13pounds, x
Fri, 22 Nov 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Neurologist 's  Response
Hi,
Thank you for posting your query.

There is no need to worry about paracetamol overdosage and toxicity as there are excellent treatments available for the same. As you are in the hospital, they would have given you the antidote for paracetamol toxicity- N acetyl cysteine.

As of now, you should have positive thinking regarding your outcome and take plenty of fluids, and follow all the doctor's advice.

You would improve in a few days, and would be ready for discharge.

Subsequently, you can focus on starting a preventive treatment for migraine, so that the need to take a lot of analgesics would not arise.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with...

Recent questions on  Migraine

doctor1 MD

I`m 30, 5`5`and approx 200 lbs, I`ve missed my period entirely, just took a home pregnancy test and the result is not pregnant. I have been...

doctor1 MD

ive been suffering from dizziness and confusion sporadically. it only last for a few moments, often less than a minuet. ive been suffering from...

doctor1 MD

Hi I m a 21 year old female and for the past month I ve been feeling off. One minute I feel fine and the next I very a migraine and feel very...

doctor1 MD

Hi:) for a few years now I have been getting migraines in the evenings frequently. I also have stomach issuess after eating things that contain...

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...